MathSciNet Relay Station
MathSciNet bibliographic data
MR2567754 39A22 (39A30)
Brett, A.; Kulenović, M. R. S. Basins of attraction of equilibrium points of monotone difference equations. Sarajevo J. Math. 5(18) (2009), no. 2, 211–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement